Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Bringing you up-to-date
Apr 28, 2003

Dr. Holodniy, I appreciate your responsiveness to my How am I doing Part I and Part II questions. You asked a couple of questions in your last reply. Here are the answers: Diagnosed with HIV/Aids mid-September 2002 and I began meds in October 2002 as previously described in Part I and the Combivir was discontinued this month and Epivir and Viread replaced it (details in Part II). I think the AZT was playing havoc with my WBC. Here are April 4, 2003 lab results: WBC 3000; Lymphs 14; Lymphs-Absolte C 420; CD3 80; CD3 ABS CT 336; CD4 9 (previously 10); CD4 ABS CT 38 (last test 65); CD8 68; CD8 ABS CT 286; Ratio T4/T8 0.1. Other labs that are out of wack: Cholesterol 239 and Triglycerides 392 (I am on Lopid 2xday); RBC 3.54; HGB 13.1; HCT 37.1; MCV 104.8; MCH 37.0; MCHC 35.3; RDW 14.8; Platelet Count 146; MPV 10.4. The Flonase and Tequin (saline nasal mist and sudafed) have relieved my 28 day old cold and chills. The cough persists. So, anyway, you asked questions that were hanging so I wanted you to have more information. I plan to start Yoga classes Friday morning. Is this a good idea? and, how am I doing now? Thank you so very much.

Response from Dr. Holodniy

Thanks for the update and clarifications. Yoga is great. Let me know what the next set of numbers are after the switch in HIV meds. Hopefully your blood counts will come up a bit more.



Previous
Should I quit
Next
CD4 and Viral Load

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement